
Bestocold Syrup
Manufacturer
BestoChem Formulations India Ltd
Salt Composition
Chlorpheniramine Maleate (2mg) + Paracetamol (50mg) + Phenylephrine (5mg)
Key Information
Short Description
Bestocold Syrup is a medicine used in the treatment of common cold symptoms, providing relief from symptoms such as headache, sore throat, runny nose, muscular pain, and fever.
Dosage Form
Syrup
Introduction
Bestocold Syrup can be taken with or without food. The dose and duration will depend on the severity of your condition. You should keep taking the medicine even if you feel better until the doctor says it is alright to stop using it. Using this medicine may cause a few common side effects such as nausea, vomiting, sleepiness, dizziness, and headache. If any of these side effects do not resolve with time or get worse, you should let your doctor know. Your doctor may be able to suggest ways of preventing or reducing the side effects. In general, you should try to use the smallest amount necessary to control your symptoms.
Directions for Use
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Bestocold Syrup may be taken with or without food but it is better to take it at a fixed time.
How it works
Bestocold Syrup is a combination of three medicines:
Quick Tips
Bestocold Syrup helps relieve symptoms of cold and flu such as headache, sore throat, runny nose, muscular pain, and fever. It may cause dizziness and sleepiness. Don't drive or do anything that requires mental focus until you know how it affects you. Avoid consuming alcohol when taking this medicine as it may cause excessive drowsiness. Do not take it with any other medicine containing paracetamol (drugs for pain/fever or cough-and-cold) without asking your doctor first. Inform your doctor if you are pregnant, planning to conceive or breastfeeding.
Related Medicines

Solvin Cold DS Syrup

Maxtra P DS Syrup

Snego Forte Syrup

Neocold DS Syrup

Austicold Syrup

Simcold DS Syrup

Matcold Syrup

Endi Cold Syrup

Greycold Syrup

Oncet-CF Syrup
Frequently asked questions
What is Bestocold Syrup?
Bestocold Syrup contains three active ingredients: Chlorpheniramine, Paracetamol/Acetaminophen, and Phenylephrine. These medications work together to relieve symptoms of cold such as runny nose, watery eyes, fever, and headache. Chlorpheniramine relieves allergy symptoms like runny nose, watery eyes, and sneezing. Paracetamol blocks chemical messengers in the brain responsible for pain and fever. Phenylephrine is a decongestant that narrows small blood vessels to provide relief from congestion or stuffiness in the nose.
Is Bestocold Syrup safe to use?
Bestocold Syrup is generally safe for most patients. However, it may cause common side effects like nausea, vomiting, allergic reactions, sleepiness, headache, and other rare or uncommon side effects. Inform your doctor if you experience persistent problems while taking this medicine.
Can I stop taking Bestocold Syrup when my symptoms are relieved?
Usually, Bestocold Syrup is used for short-term treatment and can be discontinued once your symptoms improve. However, continue the medication as prescribed by your doctor.
Can Bestocold Syrup cause dizziness?
Yes, Bestocold Syrup may cause dizziness (feeling faint, weak, unsteady, or lightheaded) in some patients. If you experience dizziness or lightheadedness, it is advisable to rest and resume taking the medication when you feel better.
Can Bestocold Syrup damage my liver?
Bestocold Syrup generally is safe when taken according to the recommended dosage. However, overdosing may lead to liver damage. Avoid drinking alcohol while taking this medicine as it can increase your risk of liver damage.
What are the storage conditions for Bestocold Syrup?
Keep the medicine in its original container or packaging tightly closed. Store according to the instructions on the packaging label. Do not use the medication after it expires and ensure that pets, children, and other individuals do not access this medication.